Electron. J. Diff. Equ., Vol. 2015 (2015), No. 160, pp. 1-16.

Continuity of the free boundary in elliptic problems with Neuman boundary condition

Abderachid Saadi

We show the continuity of the free boundary in a class of two dimensional free boundary problems with Neuman boundary condition, which includes the aluminium electrolysis problem and the heterogeneous dam problem with leaky boundary condition.

Submitted May 13, 2015. Published June 16, 2015.
Math Subject Classifications: 35J15, 35R35.
Key Words: Continuity; free boundary; Neuman boundary condition.

Show me the PDF file (274 KB), TEX file, and other files for this article.

Abderachid Saadi
Ecole Normale Supérieure, 16050 Kouba, Algiers, Algeria.
Université de M'sila, B.P 166 ICHBELIA, M'sila, Algeria
email: rachidsaadi81@gmail.com

Return to the EJDE web page